MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM MOD ARTHRO 0 DEG LCK COLLAR; Rod, Fixation, Intramedullary And Accessories

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM MOD ARTHRO 0 DEG LCK COLLAR; Rod, Fixation, Intramedullary And Accessories
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left knee revision approximately two years post-implantation due to instability.
 
Additional Manufacturer Narrative
(b)(4).D10 medical devices: cps lg spdl with pins 600lbf, catalog #: 178357, lot #: 030780.Oss por straight stem 14.5x150, catalog #: 150450, lot #: 463180.Mod arthro nl 3cm diasl cnctr, catalog #: cp260607, lot #: 643710.Mod arthro nl 3cm elip cnctr, catalog #: cp260608, lot #: 360440.Cps nut co-cr-mo alloy, catalog #: 178512, lot #: 954300.Cps transverse pin 6pk 36mm, catalog #: 178528, lot #: 097450.Cps anchor plug 20mm, catalog #: 178410, lot #: 752800.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Visual evaluation of a picture provided identified an explanted collar with foreign material on it.Radiographic review did not identify any hardware failure.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent a left knee arthroplasty revision approximately two (2) years post-operatively to address instability from screw loosening.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b4, b5, g3, g6, h2, h6, h11.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM MOD ARTHRO 0 DEG LCK COLLAR
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19518876
Report Number0001825034-2024-01558
Device Sequence Number12269761
Product Code HSB
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042409
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCP260600
Device Lot Number893750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer10/31/2024
08/21/2026
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date11/12/2024
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale